# SDR AU961121

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Incorrect Rigged
- Location: Cabin Emerg Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT DECK ESCAPE HATCH LATCH PINS INCORRECTLY FITTED - SPACERS AND BEARINGS ALSO FOUND TO BE IN WRONG STACKUP CONFIGURATION
